# SDR CA141010001

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 31,279 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT WAS CLIMBING THROUGH FL190 WHEN THE RT ENGINE FLAMED OUT.  THE CREW WORKED THE RELATED CHECKLISTS, SHUT THE ENGINE DOWN AND RETURNED FOR A SAFE LANDING.  THE CANADIAN TSB REPORTED AN ENGINE INSPECTION FOUND THE ANGLE GEAR SHAFT HAD SHEARED.  THE FRS WILL CONTACT THE CUSTOMER FOR MORE DETAILS.
